# SDR UIEA2021060701279

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 90,234 hours, 22,751 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP EICAS MESSAGE.( PERFORMED BITE ON ZONE TEMP CONTROLLER. PER 21-60-99 MSG CLEARED, OPS CK NORMAL, NO FAULTS NOTED. )
